Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleArticle metrics
Research Article · Free to read · Published 8 June 2012

Multipath Routing Protocol for Effective Local Route Recovery in Mobile Ad hoc Network

D. Jagadeesan1 & S. K. Srivatsa2

Journal of Computer Science, Volume 8, Issue 7, pp. 1143–1149 · doi.org/10.3844/jcssp.2012.1143.1149

6,931 accesses5,814 downloads2 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: In mobile ad hoc networks, frequent mobility during the transmission of data causes route failure which results in route rediscovery. In this, we propose multipath routing protocol for effective local route recovery in Mobile Ad hoc Networks (MANET). In this protocol, each source and destination pair establishes multiple paths in the single route discovery and they are cached in their route caches. Approach: The cached routes are sorted on the basis of their bandwidth availability. In case of route failure in the primary route, a recovery node which is an overhearing neighbor, detects it and establishes a local recovery path with maximum bandwidth from its route cache. Results: By simulation results, we show that the proposed approach improves network performance. Conclusion: The proposed route recovery management technique prevents the frequent collision and degradation in the network performance.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Jagadeesan, D. & Srivatsa, S. K. (2012). Multipath Routing Protocol for Effective Local Route Recovery in Mobile Ad hoc Network. Journal of Computer Science, 8(7), 1143–1149. https://doi.org/10.3844/jcssp.2012.1143.1149

Licence
© Science Publications
Issue
Volume 8, Issue 7
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Multipath Routing Protocol for Effective Local Route Recovery in Mobile Ad hoc NetworkJournal of Computer Science · Volume 8, Issue 7 · pp. 1143–1149 · © Science PublicationsDownload